AVANOS MEDICAL INC. HOMEPUMP C-SERIES, 100 ML, 2 ML/HR (CONTAINS DEHP); ELASTOMERIC LFR
Back to Search Results |
| Model Number |
C100020 |
| Medical Device Problem Code |
Excess Flow or Over-Infusion (1311)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 24 mar 2022 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
Event or Problem Description
Fill volume: unknown, flow rate: unknown, procedure: unknown, cathplace: unknown, infusion start time: unknown, infusion stop time: unknown.Avanos medical inc.Received a single report that referenced three different incidences, which were associated with separate units, involving three different patients.This is the first of three reports.Refer to 2026095-2022-00022 for the second report, refer to 2026095-2022-00023 for the third report.The clinician reported that the patient stated that the ball emptied faster than it should have.Additionally, the nurse revealed that the patient was not told that the pump was to remain outside of bed covers as such activity would cause increased temperature of pump contents and may cause fast flow.No reported injury or medical intervention.